MathSciNet Relay Station
MathSciNet bibliographic data
MR1031915 (91d:12006) 12E15 (12J10 12J20 16K20)
Jacob, Bill; Wadsworth, Adrian Division algebras over Henselian fields. J. Algebra 128 (1990), no. 1, 126–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement